# SDR VNAA202310080009

- Difficulty date: August 22, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL 9 BTW F.S.581.00 TO F.S.661.00.  SEAT RAIL RBL 9 BTW F.S.581.00 TO F.S.661.00 WAS EVALUATED PER CRJ-900 SRM 53-31-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
